Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Irregular periods, missed periods. On deviry medication, bleeding, spotting occured. Causes and treatment?

hi , am a 29 yrs married for 2 years, i had irregular period in my initial days , but the problem started coming back again.recently i had skipped them for about 1 and half doc advised me to be on deviry 10mg per day for 8 days.i starteed bleeding or rather spoting on 8th day after thecourse & still spotting occurs( after 6 days) . i got my harmones checked arount 4 months back and they were fine . please advise ...
Asked On : Mon, 30 Apr 2012
Answers:  1 Views:  96
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
May 2013
After attaining menarche for some months irregular periods are common and anovulatory cycles are common at that time.
You didn't mention,
Since how many months your periods again became irregular?
What are all the hormones you checked?
If you have recent weight gain and excess hair growth on face etc features the chance of poly cystic ovarian disease is there.
In which anovulation, irregular periods, hirsutism like symptoms will present.
There will be elevated androgens, insulin, LH and decreased (SHBG)sex hormone binding globulin.
Other possibility is thyroid abnormalities which will also lead to irregular periods.
Deviry is medroxy progesterone which will act on estrogen primed endometrium leading to withdrawal bleeding.
Your spotting will subside soon. Hope future cycles will be regular.
If not underlying cause should be treated.
take care
Answered: Mon, 30 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor